# SDR AALA202308210905

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 36,296 hours, 20,093 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT OVERWING EXIT NOT ARMED. MAINTENANCE FOUND ESCAPE SLIDE RELEASE MECHANISM LATCH PIN OUT OF POSITION. RE-ARMED LATCH PIN PER AMM 52-21-11.
